| Catalog Number |
611889060 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery, the broach broke off.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Suggested component code: mechanical (g04) - rasp.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6.Visual examination of the returned product identified the post of the broach is fractured at the base of the post, the post was not returned with the device.There are nicks and scratches to the broach connection surface.The cutting teeth have nicks on them.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.